MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC INTER-LOCK SCREWDRIVER T25/3.5MM HEX/330MM; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC INTER-LOCK SCREWDRIVER T25/3.5MM HEX/330MM; SCREWDRIVERS
Model Number 03.010.472
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review / investigation, but has yet to be received.This report is for one (1) inter-lock screwdriver t25/3.5 mm hex/330 mm.Lot number is unknown.Initial reporter is synthes sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the inter-lock screwdriver was broken during screw insertion and would not properly engage with the screw head during orthopedic procedure.There were fragments generated from the broken device.There was no surgical delay.Procedure was successfully completed.There was no patient consequence concomitant device reported: unk - screws: trauma (part # / lot #: unknown, quantity# 1).This complaint involves one (1) device.This report is for one (1) inter-lock screwdriver t25/3.5 mm hex/330 mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
INTER-LOCK SCREWDRIVER T25/3.5MM HEX/330MM
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9119762
Report Number2939274-2019-60885
Device Sequence Number3447663
Product Code HXX
UDI-Device Identifier10886982068934
UDI-Public(01)10886982068934
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.472
Device Catalogue Number03.010.472
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA
Patient Age30 YR